# SDR 95UAL900143

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993UA
- Make and model: Boeing 737291
- Aircraft serial: 22383
- Engine: Pwa JT8D17
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: BACC2A6B00754
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AILERON CABLE ABSA-1 WAS FOUND WITH ONE STRAND OF CABLE INTACT.  DAMAGED LOCATED ALONG THE AFT SPAR OF THE LEFT WING UNDER THE MLG WALKING BEAM OUTBOARD ATTACH POINT.  THE CABLE WAS MISROUTED BETWEEN AN ADJACENT PULLEY BRACKET AND WING AFT SPAR VERTICAL STIFFENER.  LOCATION OF DAMAGE AROUND WBL 160.  REMOVED AND REPLACED PULLEY BRACKET WHICH WAS DAMAGED FROM SAWING ACTION.  REMOVED AND REPLACED CABLE.
